My husbund is diagnosed with bi polar disorder 1 with severe mania. He already has weight issues and now he is so tired its hard for him to get motivated todo things. will excerise help that?
Hi, jewellz! For me the drowsiness only lasted about a week and I didn't gain an ounce. :-)
Weight gain is not a given ~ only about 5% of users have reported gaining weight but for those people the weight gain can't be stopped only lightly modified with diet and exercise.
Try having him take the Seroquel a little earlier in the evening in order to allow for a full 8-9 hours of sleep. Then a stiff cup of coffee and and a brisk walk in the morning.
Best wishes and Happy Holidays, WCV
I recently started this medication about 8 days ago and I can already feel the drowsiness beginning to fade just a little but I doubt for me it will go away completely but everyone is different, your husband may tolerate this better than myself. As the comment above says a stiff cup of coffee and a good walk will help. I find the drowsiness intensifies if I sit around all day so exercise is a must. Wish you and your husband all the best and a happy new year !
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok I would like to know if anyone using Seroquel has eveperienced the weight gain issue? I started @
Posted 17 Sep 2010 • 46 answers
Posted 25 Apr 2013 • 1 answer
Posted 21 Feb 2015 • 2 answers
Posted 5 Apr 2015 • 5 answers
Posted 15 Feb 2016 • 1 answer